# SDR SWIA201641901

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 29,147 hours, 26,533 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FLAMED OUT AFTER TAKEOFF.  ATTEMPTED TO RELIGHT ENGINE, UNSUCCESSFUL. CREW DECLARED AN EMERGENCY AND DIVERTED.  CABIN WAS BRACED AND THE ACFT LANDED SAFELY.  TAXIED TO THE GATE UNDER ITS OWN POWER.  R & R RT ENGINE ASSY. OPS CHECKS AND LEAK CHECKS GOOD.
